# SDR MALA080076

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE PANEL 151CB DAMAGED COMPOSITE DELAMINATED.  RT FUSELAGE PANEL 151CB REPAIRED IAW S51031 PAINTED IAW EO S51031 AND SRM 51-20-43.
